This paper deals with the parabolic type Kirchhoff equation with logarithmic nonlinearity in a bounded domain. Firstly, we prove the local and global existence of solutions. Later, we investigate the decay of solutions. This improves and extend some previous studies.
The current pdf replaces the original pdf file, first available on 5 April 2022. The new version corrects the DOI prefix to read 10.32513.
"Existence and decay of solutions for a parabolic type Kirchhoff equation with logarithmic nonlinearity." Adv. Studies: Euro-Tbilisi Math. J. 15 (1) 111 - 128, March 2022. https://doi.org/10.32513/asetmj/19322008208